# SDR AMW082671

- Difficulty date: February 15, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 21,969 hours, 32,407 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 327
- Condition: False Indication
- Location: Mlg
- Part time: 16,560 hours, 22,921 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING THE NOSE GEAR INDICATOR D/N SHOW GEAR DOWN AND LOCKED.  CREW PERFORMED EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  A FLY-BY OF THE TOWER CONFIRMED GEAR WAS DOWN.  THE INTRANSIT LIGHT IN THE GEAR HANDLE WAS ALSO OUT.  SO CREW LANDED SAFELY WITH NO FURTHER INCIDENT. REMOVED AND REPLACED NOSE GEAR ACTUATOR, OPS CHECKED GOOD.
